Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: clomid?

  1. #1
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618

    Exclamation clomid?

    ok, yesturday i was sitting in a meating for my job, and i started to get realy light headed, and my vision became blurry, and i almost passed out. i then felt like crap for about a day. i was just wondering if this could have anything to do with the clomid ive been taking. ed 100mg clomid, 20mg nolva. thanks in advance for the help.

  2. #2
    Born Threat's Avatar
    Born Threat is offline Associate Member
    Join Date
    Nov 2005
    Posts
    317
    Yes, it's the clomid.

  3. #3
    taylor26's Avatar
    taylor26 is offline Member
    Join Date
    Jul 2005
    Location
    GYM
    Posts
    574
    that seems to be the common side-effect when people use it. I'm not sure if its only in the beginning though?

  4. #4
    baseketball10 is offline New Member
    Join Date
    Dec 2005
    Posts
    21
    does nolva have that side effect?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •